MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 300 ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 300 ACET CUP 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-03-054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain.Doi: unknown - dor: (b)(6) 2021 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.For allegations of pain a complaint database search and/or device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain even when other reports are identified.The reported event is considered one of the possible complications of joint replacement.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.- without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.- the device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.- from the event information received, it was not possible to determine the relationship of the device to the reported event.No product contribution to the reported event was identified and no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> for allegations of pain a device manufacturing (mre) review will not be performed even when product/lot information is known.Per wi-3430, review of the device history record is unlikely to add value to the complaint investigation regarding an allegation of pain.

Brand Name
PINNACLE 300 ACET CUP 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12229333
Report Number1818910-2021-16078
Device Sequence Number1377374
Product Code LPH
UDI-Device Identifier10603295008668
UDI-Public10603295008668
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-03-054
Device Catalogue Number121703054
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +1.5.; PINNACLE 300 ACET CUP 54MM.; PINNACLE MTL INS NEUT36IDX54OD.; ARTICULEZE M HEAD 36MM +1.5; PINNACLE 300 ACET CUP 54MM; PINNACLE MTL INS NEUT36IDX54OD
Outcome Attributed to Adverse Event Required Intervention;